# SDR 2010FA0000755

- Difficulty date: July 20, 2010
- Submitted: July 20, 2010
- Operation: General aviation
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bellows
- Part number: 2523631
- Part serial: 2929
- Condition: Failed
- Location: Fuel Control
- Part time: 99,999 hours
- Component: Fuel Control, Honeywell
- Component part number: 252444076
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVACUATED BELLOWS THAT IS USED IN THE FUEL CONTROL, BREECHED 1.2 HOURS AFTER O/H. THE BELLOWS IS NOT OVERHAULED, JUST INSPECTED IAW THE O/H MANUAL.  INSP CRITERIA AT O/H IS HEIGHT CHECK TO DETERMINE POSSIBLE BREACH, VACUUM TEST FOR BREECHING, AND A VISUAL INSP. THE FUEL CONTROL WAS TESTED ON A FLOW BENCH AFTER ASSY AND PASSED AT ALL TEST POINTS. THE BELLOWS IS NOT A TIME LIFE ITEM AND IS STRICTLY CONDITIONAL FOR SERVICEABILITY. MFG HAS REQUIRED REPLACEMENT OF THE BELLOWS AT O/H FOR (1) MODEL ONLY PN 3244777, YET THIS PN BELLOWS IS USED ON SEVERAL OTHER FUEL CONTROL MODELS.
